# SDR IPXA11M70121

- Difficulty date: September 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB7123502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT L/E DOUBLER AT NR 1 SLAT TRACK CAVITY OTBD RIM (STA XIS171 APPRX) DENTED, GOUGED, CRACKED.  R & R REPAIR DOUBLER ON RT WING L/E EXTERIOR STA.XIS 171  IAW SRM 57-40-02, REPAIR 7, FIG.201.
